# SDR SIMA20180611004

- Difficulty date: June 11, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 32,870 hours, 28,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 14533395001
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER SKIN LOWER AFT EDGE WAS GOUGED AND CHAFED.  REMOVED GOUGE AND CHAFE BY MEANS OF MECHANICAL BLENDING IAW SRM 51-10-03.  DAMAGE WAS LESS THAN 4D MIN DISTANCE FROM RIVET LINE . PERFORMED HFEC INSPECTION OF BLENDED AREA IAW NDTM 51-00-00-916-801-A00,  NO DEFECTS NOTED.  REMOVED DAMAGE BY CUTTING IAW SRM 52-10-01. PERFORMED HFEC INSPECTION ALONG AREA OF DAMAGE REMOVAL IAW NDTM 51-00-00-916-801-A00, NO DEFECTS NOTED.  FABRICATED A REPAIR DOUBLER AND FILLER. LOCATED, DRILLED AND ALODINED THE REPAIR AND ALODINED DOOR SKIN IAW SRM 52-10-01 AND CPM 51-21-04.APPLIED PRIMER TO REPAIR PIECES AND INSTALLED IAW CPM 51-21-05, AND SRM 52-10-01. APPLIED TOP COAT TO REPAIR AREA IAW CPM 51-10-06 AND ETN GN-51-017.
